B-Complex Health Benefits and Side Effects

B-Complex Side Effects
Posted by Lima (Nashville, Tn) on 05/04/2014
0 out of 5 stars

Yes when I take a certain brand high-potency vitamin B Complex I feel a lift in mood but next day big drop to point of depression. I don't remember having this problem on a different brand (probably lower potency too like B50). I would like to know too why because B vitmains are important and may be hard to get just from diet alone.


B-Complex Side Effects
Posted by Gean (Salina, Ks) on 09/18/2012
0 out of 5 stars

Here is my experience with B-complex. I kept reading that it's good to take, and that B vitamins are water solluble so the body just gets rid of the excess, etc. , so I tried it. I took the B-50 complex. Here is what happened:

The first thing I noticed after only a couple of days, was that my hair took on a dull look - lost all its shine. Then I became very, very depressed. I also started bruising a lot easier. I was also hungry all the time, terrible food cravings. The depression worsened over a period of a week or two, until I finally said to myself, "What did I add recently?" I remembered the B-complex, and looked up dangers of B supplements. Sure enough, I read that the body can't process large amounts of certain B vitamins without having to pull all kinds of micronutrients out of your body to do it, so you end up deficient. I stopped the B-complex, and within a few days my hair is shiny and beautiful, and I am no longer depressed. Food cravings are gone.

I had given it to my 20 yr. old daughter as well, and she reported after a week or so that her arms got suddenly weak and she almost dropped her violin during orchestra practice. Then I read that excessive B vitamins will attach to your nerves and cause limb weakness. She also started bruising a lot. Needless to say she's off it too now.

Eating whole foods is the best medicine!


B-Complex Side Effects
Posted by Pauline (Ny) on 07/30/2011
0 out of 5 stars

When I take vitamin B50 complex, I notice that my urine turned yellow, is that mean I don't need to take B complex vitamins ? Thanks


B-Complex Side Effects
Posted by Beverly (Phyllis, Kentucky) on 02/25/2010
0 out of 5 stars

B-complex and moodiness

I have been taking a high potency b-complex 1 time a day and I have noticed I have been really irritable afterwards. Any thoughts?